VOL. 17 · NO. 4 | August 2007
Ann. Appl. Probab. 17 (4), (August 2007) Open Access
No abstract available
Ann. Appl. Probab. 17 (4), (August 2007) Open Access
No abstract available
Daniela Bertacchi, Gustavo Posta, Fabio Zucca
Ann. Appl. Probab. 17 (4), 1117-1137, (August 2007) DOI: 10.1214/105051607000000203 Open Access
KEYWORDS: interacting particle systems, branching random walks, contact process, phase transition, 60K35
Daniel Egloff, Michael Kohler, Nebojsa Todorovic
Ann. Appl. Probab. 17 (4), 1138-1171, (August 2007) DOI: 10.1214/105051607000000249 Open Access
KEYWORDS: Optimal stopping, American options, Bermudan options, Nonparametric regression, Monte Carlo methods, 91B28, 60G40, 93E20, 65C05, 93E24, 62G05
Rui Dong, Alexander Gnedin, Jim Pitman
Ann. Appl. Probab. 17 (4), 1172-1201, (August 2007) DOI: 10.1214/105051607000000069 Open Access
KEYWORDS: Exchangeable partitions, Λ-coalescent with freeze, consistency, decrement matrix, 60G09, 60C05
Vladislav Kargin
Ann. Appl. Probab. 17 (4), 1202-1221, (August 2007) DOI: 10.1214/105051607000000078 Open Access
KEYWORDS: large deviations, Bernstein inequality, Hoeffding inequality, Markov chain, spectral gap, 60J10, 60F10
Mylène Bédard
Ann. Appl. Probab. 17 (4), 1222-1244, (August 2007) DOI: 10.1214/105051607000000096 Open Access
KEYWORDS: Metropolis algorithm, weak convergence, Optimal scaling, diffusion, Markov chain Monte Carlo, 60F05, 65C40
Dariusz Buraczewski
Ann. Appl. Probab. 17 (4), 1245-1272, (August 2007) DOI: 10.1214/105051607000000140 Open Access
KEYWORDS: Random coefficients autoregressive model, affine group, Random equations, queues, Contractive system, regular variation, 60J10, 60B15, 60G50
Jean-Baptiste Gouéré
Ann. Appl. Probab. 17 (4), 1273-1305, (August 2007) DOI: 10.1214/105051607000000113 Open Access
KEYWORDS: First-passage percolation, competing growth model, 60K35 (82B43)
Paul Dupuis, Ali Devin Sezer, Hui Wang
Ann. Appl. Probab. 17 (4), 1306-1346, (August 2007) DOI: 10.1214/105051607000000122 Open Access
KEYWORDS: importance sampling, tandem queueing networks, Isaacs equation, subsolutions, asymptotic optimality, 60F10, 65C05, 49N90
Glenn Merlet
Ann. Appl. Probab. 17 (4), 1347-1361, (August 2007) DOI: 10.1214/105051607000000168 Open Access
KEYWORDS: CLT, central limit theorem, topical functions, max-plus, Mixing, stochastic recursive sequences, Products of random matrices, 93C65, 60F05, 90B, 93B25, 60J10
Francesco Caravenna, Giambattista Giacomin, Lorenzo Zambotti
Ann. Appl. Probab. 17 (4), 1362-1398, (August 2007) DOI: 10.1214/105051607000000159 Open Access
KEYWORDS: Random walks, renewal theory, Markov renewal theory, scaling limits, Polymer models, wetting models, 60K35, 82B41, 82B44
Romuald Elie, Jean-David Fermanian, Nizar Touzi
Ann. Appl. Probab. 17 (4), 1399-1423, (August 2007) DOI: 10.1214/105051607000000186 Open Access
KEYWORDS: Greek weights, Monte Carlo simulation, Nonparametric regression, 11K45, 62G08, 60G07
Nayantara Bhatnagar, Pietro Caputo, Prasad Tetali, Eric Vigoda
Ann. Appl. Probab. 17 (4), 1424-1445, (August 2007) DOI: 10.1214/105051607000000177 Open Access
KEYWORDS: card shuffling, genome rearrangement, Random transpositions, relaxation time, 60J27, 92D10
Back to Top